# SDR USAA2015020500004

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 503 hours, 207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR IS DIFFICULT TO ARM.  INSPECTED DOOR & SLIDE MECHANISM, NO DEFECTS NOTED.  CLEANED & LUBRICATED GIRT BAR ROLLER & ATTACHMENT.  SLIDE ARMING FEATURE CHECKED OK. OK FOR USE.
